Article

PDF
Access to the PDF text
Advertising



Comptes Rendus Mathématique
Volume 354, n° 11
pages 1114-1118 (novembre 2016)
Doi : 10.1016/j.crma.2016.09.011
Received : 6 July 2015 ;  accepted : 27 September 2016
Approximations of standard equivalence relations and Bernoulli percolation at p u
Approximations de relations d'équivalence standard et percolation de Bernoulli à p u
 
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline